About this Journal Submit a Manuscript Table of Contents
Computational and Mathematical Methods in Medicine
Volume 2013 (2013), Article ID 353849, 10 pages
http://dx.doi.org/10.1155/2013/353849
Research Article

Effective Admittivity of Biological Tissues as a Coefficient of Elliptic PDE

1Department of Computational Science and Engineering, Advanced Science and Technology Center (ASTC), Yonsei University, 50 Yonsei-Ro, 134 Sinchon-dong, Seodaemun-gu, Seoul 120 749, Republic of Korea
2J. Crayton Pruitt Family Department of Biomedical Engineering, University of Florida, Biomedical Sciences Building JG-5, P.O. Box 116131, Gainesville, FL 32611, USA

Received 26 October 2012; Accepted 15 January 2013

Academic Editor: Eung Je Woo

Copyright © 2013 Jin Keun Seo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Keun Seo, Tushar Kanti Bera, Hyeuknam Kwon, and Rosalind Sadleir, “Effective Admittivity of Biological Tissues as a Coefficient of Elliptic PDE,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 353849, 10 pages, 2013. doi:10.1155/2013/353849